Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 147, NWS Bismarck, ND

July 16, 2016Burleigh County, McLean County, Sheridan County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 16, 2016, 11:59 AM CDT for Burleigh County, McLean County, Sheridan County, North Dakota. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2016, 11:59 AM CDT (16:59 UTC)
Expired
Jul 16, 2016, 1:00 PM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burleigh County, ND, McLean County, ND, Sheridan County, ND

The radar

The Bismarck radar (KBIS), 59 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 12:00 PM CDTHAIL 13 Ene Sanger, ND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 5.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-319 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

272 
WUUS53 KBIS 161659
SVRBIS
NDC015-055-083-161800-
/O.NEW.KBIS.SV.W.0147.160716T1659Z-160716T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1159 AM CDT SAT JUL 16 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 100 PM CDT

* AT 1159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH
  OF WILTON...OR 11 MILES EAST OF WASHBURN...MOVING NORTHEAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MCCLUSKY AROUND 1225 PM CDT. 
  GOODRICH AROUND 1245 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FALKIRK... DENHOFF...NEW JOHNS LAKE...SHEYENNE LAKE...KRUEGER LAKE
AND HOFFER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4705 10088 4709 10094 4713 10094 4718 10099
      4725 10098 4727 10100 4729 10106 4728 10117
      4726 10119 4727 10120 4755 10099 4784 10068
      4783 10011 4755 10004 4718 10014 4703 10088
TIME...MOT...LOC 1659Z 245DEG 37KT 4732 10079 

HAIL...1.00IN
WIND...60MPH
 
$$

SIMOSKO
2 follow-up statements
845 
WWUS53 KBIS 161718
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1218 PM CDT SAT JUL 16 2016

NDC015-055-083-161800-
/O.CON.KBIS.SV.W.0147.000000T0000Z-160716T1800Z/
SHERIDAN ND-MCLEAN ND-BURLEIGH ND-
1218 PM CDT SAT JUL 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SHERIDAN...EASTERN MCLEAN AND NORTHERN BURLEIGH COUNTIES...

AT 1215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF MCCLUSKY...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC REPORTED AN ESTIMATED 60 MPH WIND GUST 3 MILES
         NORTHEAST OF CROSS RANCH STATE PARK. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS SEVERE STORM WILL BE NEAR...
  MCCLUSKY AROUND 1225 PM CDT. 
  GOODRICH AROUND 1245 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DENHOFF... NEW JOHNS LAKE...SHEYENNE LAKE...KRUEGER LAKE AND HOFFER
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4705 10088 4709 10094 4713 10094 4718 10099
      4725 10098 4727 10100 4729 10106 4728 10117
      4726 10119 4727 10120 4751 10089 4784 10068
      4783 10011 4755 10004 4718 10014 4703 10088
TIME...MOT...LOC 1715Z 245DEG 37KT 4739 10056 

HAIL...1.00IN
WIND...60MPH
 
$$

SIMOSKO
614 
WWUS53 KBIS 161734
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1234 PM CDT SAT JUL 16 2016

NDC015-055-083-161800-
/O.CON.KBIS.SV.W.0147.000000T0000Z-160716T1800Z/
SHERIDAN ND-MCLEAN ND-BURLEIGH ND-
1234 PM CDT SAT JUL 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHERN SHERIDAN...SOUTHEASTERN MCLEAN AND NORTHERN BURLEIGH
COUNTIES...

AT 1231 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
MCCLUSKY...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC REPORTS QUARTER SIZE HAIL 3 MILES EAST NORTHEAST
         OF SANGER. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS SEVERE STORM WILL BE NEAR...
  GOODRICH AROUND 1245 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DENHOFF... NEW JOHNS LAKE AND HOFFER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.


&&

LAT...LON 4705 10088 4709 10094 4713 10094 4718 10099
      4725 10098 4727 10100 4729 10106 4728 10117
      4726 10119 4727 10120 4746 10066 4762 10021
      4755 10004 4718 10014 4703 10088
TIME...MOT...LOC 1731Z 245DEG 37KT 4746 10033 

HAIL...1.00IN
WIND...60MPH
 
$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 8:53 AM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jul 16, 8:53 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
853 AM CDT SAT JUL 16 2016

.UPDATE...
Issued at 834 AM CDT Sat Jul 16 2016

The 09-12Z HRRR/HRRRX continue to support a potential increase in
convection across south central North Dakota by 17-18Z along the
inverted surface trough. Surface dewpoints are forecast to rise
into the lower to mid 60s leading to ML CAPE values around 2000
j/kg south central, within an environment characterized by deep
layer shear of 30-40 kts. Thus, supercells are possible with all
severe threats possible, including the potential of a tornado or
two given low LCLs and 0-1 km shear around 15-20kts. The 00Z SSEO
does has a 20 percent neighborhood probability of UH greater than
100 m2/s2 south central today, which would signal the potential
for a more organized severe weather event per local studies.

UPDATE Issued at 614 AM CDT Sat Jul 16 2016

No changes required for this update.

&&

.SHORT TERM...(Today and tonight)
Issued at 355 AM CDT Sat Jul 16 2016

Current surface analysis places low over north central Wyoming
while high remains over the midwest into the Great Lakes region.
Upper level analysis places Fujiwhara lows near northern Hudson
Bay while a compact low pushes along the international border near
the continental divide. Weak ridge remains over the area with
vigorous short wave pushing into western North Dakota from
Montana. This continues to produce a broad area of showers and
thunderstorms.

For today...morning showers/storms will continue to push to the
east-northeast this morning as suggested by latest high-res
guidance. With limited instability and shear to work with, storms
should remain on the tame side.

Later in the day is when the storms could get more interesting.
Upper low continues to slowly track to the east while the next
potent short wave ejects and gets wrapped into broad cyclonic flow
to the southeast of aforementioned Hudson Bay system. This will
result in the next round of showers and thunderstorms. Strongest
instability is expected to remain over South Dakota, though models
continue to show an area of ~2 kj/kg cape developing over southern
portions of the area. Still some question on how far north this
will develop with the fly in the ointment being the effect the
morning convection will have on this along with lingering cloud
cover and cooler temperatures to the north of a warm front. With
that said, the potential for severe weather remains, especially
given the increasing deep layer shear through the day into the
evening (50kt+ 0-6km bulk). Showers/storms will work towards the
east overnight.

.LONG TERM...(Sunday through Friday)
Issued at 355 AM CDT Sat Jul 16 2016

Chances for showers/thunderstorms will linger mainly over northern
locations where broad cyclonic flow remains to the southwest of
Hudson Bay system. Some additional showers/storms will be
possible in the evening over the southwest as another short wave
sneaks through the flow. Limited instability should keep storms on
the tame side.

Broad ridge builds into the area to start the upcoming work week
with a warming trend developing. Expect well above average
temperatures throughout the area by mid-week. Occasional weak
disturbances moving through the ridge will bring low chances for
thunderstorms to portions of the area from time to time.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 834 AM CDT Sat Jul 16 2016

Showers and thunderstorms are likely across western and central
North Dakota today. Some storms may be severe across southern
North Dakota today with large hail, damaging winds and LIFR
conditions. KBIS and KJMS are at most risk to be impacted by
severe storms.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...AYD
SHORT TERM...JJS
LONG TERM...JJS
AVIATION...AYD
Hazardous weather outlook, Jul 16, 8:30 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
830 AM CDT SAT JUL 16 2016

NDZ018>020-031>037-040>048-050-051-171330-
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
830 AM CDT SAT JUL 16 2016 /730 AM MDT SAT JUL 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH THE DAY INTO THE
EVENING. SOME OF THESE STORMS MAY BECOME SEVERE THIS AFTERNOON
AND EVENING. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND A
TORNADO OR TWO MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NEAR DAILY LOW CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER
VARIOUS PARTS OF THE AREA THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

NDZ001>005-009>013-017-021>023-025-171330-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
830 AM CDT SAT JUL 16 2016 /730 AM MDT SAT JUL 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

CHANCES FOR THUNDERSTORMS CONTINUE THROUGH TODAY INTO TONIGHT.
ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW
STORMS COULD BECOME SEVERE THIS AFTERNOON INTO THIS EVENING WITH
LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NEAR DAILY LOW CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER
VARIOUS PARTS OF THE AREA THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PJA

In the hours before

Local storm report, Jul 16, 8:47 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
847 AM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     HAIL             ELGIN                   46.40N 101.84W
07/16/2016  M0.88 INCH       GRANT              ND   PUBLIC

            OVER AN INCH OF RAIN ALSO REPORTED WITH THIS
            STORM.

&&

MM
Local storm report, Jul 16, 9:30 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
930 AM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             5 NW LARK               46.52N 101.47W
07/16/2016  E1.00 INCH       GRANT              ND   PUBLIC

            MOSTLY PEA SIZED HAIL WITH A FEW QUARTER
            SIZED HAIL.

&&

MM
Special weather statement, Jul 16, 10:15 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1015 AM CDT SAT JUL 16 2016

NDZ019>021-161545-
OLIVER-MERCER-MCLEAN-
1015 AM CDT SAT JUL 16 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MCLEAN...
MERCER AND NORTHERN OLIVER COUNTIES UNTIL 1045 AM CDT...

AT 1010 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER HAZEN...OR
5 MILES EAST OF BEULAH...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS. VERY HEAVY RAINFALL
IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LOCATIONS IMPACTED INCLUDE...
BEULAH...GARRISON...WASHBURN...HAZEN...UNDERWOOD...STANTON...ZAP...
RIVERDALE...GOLDEN VALLEY...PICK CITY...COLEHARBOR...
HAZEN BAY RECREATION AREA...LAKE SAKAKAWEA STATE PARK...
FORT STEVENSON STATE PARK...BEULAH BAY RECREATION AREA...HENSLER...
FORT CLARK...DAKOTA WATERS RECREATION AREA AND FALKIRK.

LAT...LON 4699 10214 4750 10216 4776 10118 4721 10101
TIME...MOT...LOC 1510Z 222DEG 33KT 4728 10167

SIMOSKO
Special weather statement, Jul 16, 10:42 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1042 AM CDT SAT JUL 16 2016

NDZ011-019>021-161630-
OLIVER-WARD-MERCER-MCLEAN-
1042 AM CDT SAT JUL 16 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MCLEAN...
CENTRAL MERCER...OLIVER AND SOUTHEASTERN WARD COUNTIES UNTIL 1130 AM
CDT...

AT 1041 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF RYDER TO 4 MILES
WEST OF STANTON TO 9 MILES NORTHEAST OF HEBRON. MOVEMENT WAS EAST AT
25 MPH.

WIND GUSTS TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BEULAH...GARRISON...WASHBURN...HAZEN...UNDERWOOD...CENTER...
STANTON...MAX...RIVERDALE...PICK CITY...RYDER...COLEHARBOR...
BENEDICT...RICE LAKE...DOUGLAS...ROSEGLEN...
HAZEN BAY RECREATION AREA...LAKE SAKAKAWEA STATE PARK...
HANNOVER AND FORT STEVENSON STATE PARK.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4747 10088 4699 10115 4701 10211 4737 10169
      4785 10189 4786 10187 4794 10187 4810 10115
TIME...MOT...LOC 1541Z 251DEG 21KT 4786 10179 4734 10147 4701 10192

SIMOSKO
Local storm report, Jul 16, 10:58 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1058 AM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HAIL             10 N GOLDEN VALLEY      47.44N 102.06W
07/16/2016  E1.00 INCH       MERCER             ND   TRAINED SPOTTER

            GROUND WAS WHITE WITH HAIL.

&&

AYD
Local storm report, Jul 16, 11:12 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1112 AM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       3 WNW HAZEN             47.31N 101.69W
07/16/2016  M1.44 INCH       MERCER             ND   TRAINED SPOTTER

            1.44 INCHES OF RAIN IN 45 MINUTES. THERE WAS
            PEA SIZE HAIL THAT LASTED A VERY SHORT TIME.
            . THE DURATION OF THE HEAVY RAIN EVENT WAS
            45 MINUTES.

&&

KS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:42 AM CDTSpecial Weather StatementBISGrant48 min
Jul 16, 9:12 AM CDTSevere Thunderstorm WarningBISGrant, Morton29 min
Jul 16, 10:15 AM CDTSpecial Weather StatementBISMcLean, Mercer30 min
Jul 16, 10:42 AM CDTSpecial Weather StatementBISMcLean, Oliver48 min
Jul 16, 11:21 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver, Sheridan39 min
Jul 16, 12:49 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver41 min
Jul 16, 1:21 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder54 min
Jul 16, 2:02 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Stutsman58 min
Jul 16, 2:56 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman49 min
Jul 16, 3:14 PM CDTSevere Thunderstorm WarningBISGrant, Sioux61 min
Jul 16, 3:44 PM CDTSpecial Weather StatementBISStutsman46 min
Jul 16, 4:02 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder58 min
Jul 16, 4:15 PM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux43 min
Jul 16, 4:28 PM CDTSpecial Weather StatementBISStutsman32 min
Jul 16, 4:43 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan62 min
Jul 16, 5:26 PM CDTSpecial Weather StatementBISFoster34 min
Jul 16, 6:02 PM CDTSpecial Weather StatementBISFoster43 min
Jul 16, 6:38 PM CDTSevere Thunderstorm WarningBISLaMoure29 min
Jul 16, 6:42 PM CDTSpecial Weather StatementBISFoster48 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.